Skip to Content

Does anaprox ds cause drowsiness?

Question is Closed
Report Favorite

Answers (2)

5 Oct 2011

Anaprox DS does not cause drowsiness, its not been reported or has been documented as its side effect.

If you think its too bothersome? Please ask your doc to prescribe a more suited med.

Take care, be well & safe, please, best wishes!

Votes: +0

5 Oct 2011

Sorry Rajive, no disrespect but I beg to differ. For some people Anaprox DS can cause drowsiness. Most people dont have this effect but a few people do get very drowsy while on this drug. I had a friend who took this medication for menstrual cramps and fell asleep while smoking a cigarette and nearly caught herself on fire! She wasnt hurt but I'll never forget that. Here is a copy of the side effects and drowsiness is indeed listed.

Gastrointestinal (GI) Experiences, including: heartburn*, abdominal pain*, nausea*, constipation*, diarrhea, dyspepsia, stomatitis

Central Nervous System: headache*, dizziness*, drowsiness*, lightheadedness, vertigo

Dermatologic: pruritus (itching)*, skin eruptions*, ecchymoses*, sweating, purpura

Special Senses: tinnitus*, visual disturbances, hearing disturbances

Cardiovascular: edema*, palpitations

General: dyspnea*, thirst

Votes: +0
DzooBaby 5 Oct 2011

From this site:
Caution should be exercised by patients whose activities require alertness if they experience drowsiness, dizziness, vertigo or depression during therapy with Naproxen

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can Sertraline cause a bit of dizzyness on first 3 days of taking?

Starting sertraline 50 mg will it cause drowsiness on first day?

2 answers 18 Sep 2014

What causes frequent temporary blindness and drowsiness?

have been on Glivec since last 8 yrs. my reports r normal. lately have been having frequent bouts of drowsiness, temporary blindness and tightening ...

1 answer 13 Oct 2014

How do I join the Drowsiness Support Group?

Looks like the system 'answered' my question. Because I had to register before posting. So here's my second question. I've been ...

0 answers 23 May 2016

My b/p went up after I started takeing augmentin should this happen?

I all so take neurontin ,Lopressor .and anaprox ds

0 answers 2 Jun 2016